# SDR DALA1300171707

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 52,559 hours, 13,920 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt Recirc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT RECIRCULATION FAN FAILED INFLIGHT, ELECTRICAL FUMES ENROUTE.  COMPLIED WITH QRH.
